# SDR CALA9900153

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N210919
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING L/E ACCESS PANEL 521RB DELAMINATED AND DENTED.  THE PANEL WAS REPAIRED IAW SRM 51-70-05, PAGE 25, PARAGRAPH 4C.
